I'm a bit puzzled by your question. If you have been properly diagnosed by a psychiatrist with a condition for which Dopaquel ( Quetiapine ) is used : Bipolar Disorder, or schizophrenia and psychotic illness, mainly ; I would have expected your doctor to have recommended a specific dose and to have explained potential side-effects. I hope you are not independently increasing the dose beyond what he recommended ?
Or perhaps you were settled on the lower dose, but now he has advised you try a higher dose, and you worry that there may be new or worse side-effects ? in your life stabl
As a drug it usually, among its many effects, improves sleep. It tends to produce tiredness and drowsiness, rather than sleep deprivation. Is everything else stable, with no other medicine changes ? It'd be wise to discuss this with your doctor, who will know you and your condition in detail, and should be able to provide the wisest insight into what might explain your sleeplessness, and how best to manage it.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.